# SDR USAA2013071600003

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 44,431 hours, 18,169 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window Shade
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WINDOW SHADE ON OVERWING EXIT DOOR DOES NOT OPEN.  MX REPLACED WINDOW SHADE FRAME ASSY AT RT OVERWING EXIT.  OPS CHECKED GOOD IAW AMM 24-23-43.
